# SDR UIEA2024031500152

- Difficulty date: September 15, 2023
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 100,310 hours, 22,812 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 88101591
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT ALTIMETER FAILED AND DISPLAYED OFF FLAG AT CRUISE. ACCOMPLISED QRH. NO CHANGE( CAPTAIN ALTIMETER REMOVED AND REPLACED PER AMM 34-13-01/404. PERFOMRED OPS CHECK TO THE SYSTEM, ALL OPS CHECKED NORMAL. PITOT STATIC LEAK TEST PERFORMED, NO DEFECTS NOTED. )
